# SDR 99ZZZX672

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 2212 · Altitude Controller
- Part: Compensator
- Part number: 73131
- Condition: Leaking
- Location: Aileron
- Part time: 187 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS UNIT FAILED PRESSURE TEST DURING AN INSPECTION.  THIS IS A KNOWN PROBLEM.  UNIT MUST HOLD APPROXIMATELY 40 PSI FOR 3 HOURS AND CAN ONLY LEAK DOWN 5 PSI DURING THIS TIME.  THIS UNIT WENT TO ZERO PSI IN 1.5 HOURS.
